MAUDE Adverse Event Report: THEKEN COMPANIES INSITU HIP SYSTEM; NEUTRAL LINER

THEKEN COMPANIES INSITU HIP SYSTEM; NEUTRAL LINER
Model Number 10-40-3248
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the distributor that a revision surgery occured involving a hooded liner.
 
Additional Manufacturer Narrative
Acetabular liner was revised for unknown reasons.There is insufficient information to determine a root cause for the revision.

Brand Name
INSITU HIP SYSTEM
Common Device Name
NEUTRAL LINER
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
Manufacturer Contact
jenna amawi
1800 triplett blvd
akron, OH 44306
3307337600
MDR Report Key22294079
Report Number3002498892-2025-00003
Device Sequence Number18259485
Product Code LPH
UDI-Device Identifier00816127022722
UDI-Public00816127022722
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-40-3248
Device Lot Number3472
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIZE 40 X 32 MM NEUTRAL LINER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale